# SDR ASAA0610107

- Difficulty date: February 2, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 59,507 hours, 55,097 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465293
- Condition: Bent
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440 SHEAR TIE ANGLE AFT OF FRAME FOOT ABOVE STR 21L BENT.  BSTA 440 SHEAR TIE ANGLE ABOVE STR 21L REPAIRED IAW EA 5330-02044.
